# SDR AALA202503170407

- Difficulty date: March 13, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 38,701 hours, 16,660 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, E, R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: SHORTLY AFTER TAKEOFF, THE RIGHT EGT WAS OBSERVEDTO ILLUMINATE RED WITH A TEMP OF 930 AND AN ENGINE VIBRATION OF 5.0. AIRCRAFT DIVERTED TO AND SAFELY AT DEN. DURING THE PARKING CHECKLIST THE NUMBER 2 ENGINE FIRE HANDLE ILLUMINATED, THE WARNING BELL SOUNDED, AND SHORTLY THERE AFTER SMOKE BEGAN BILLOWING PAST THE COCKPIT WINDOW; SUBSEQUENTLY WE FOUND EVIDENCE OF AN UNCONTAINED ENGINE FIRE ON THE NUMBER TWO SIDE.  (OPEN).
